# SDR AALA20090724TUL30

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO HAS CORROSION IN LEFT TIE DOWN TRACK BETWEEN STATION 1220 TO 1320.  REPLACED LEFT TIE DOWN TRACK IN AFT CARGO UNDER SRM 51-30-2 AND 51-30-05.
